RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markov (Jr.), Andrei Andreevich
(1903–1979)

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 36

Number of views:
This page:2261
Abstract pages:15299
Full texts:7240
References:27
Corresponding member of USSR Academy of Sciences
Birth date: 22.09.1903

http://www.mathnet.ru/eng/person31962
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:markov.andrei-andreyevich-jun
https://mathscinet.ams.org/mathscinet/MRAuthorID/207229

Publications in Math-Net.Ru
1974
1. A. A. Markov, “On the completeness of the classical predicate calculus in constructive mathematical logic”, Dokl. Akad. Nauk SSSR, 215:2 (1974),  266–269  mathnet  mathscinet  zmath
2. A. A. Markov, “On the language $_\omega$”, Dokl. Akad. Nauk SSSR, 215:1 (1974),  57–60  mathnet  mathscinet  zmath
3. A. A. Markov, “On the language $_\omega$”, Dokl. Akad. Nauk SSSR, 214:6 (1974),  1262–1264  mathnet  mathscinet  zmath
4. A. A. Markov, “On the languages $_4$, $_5,…$”, Dokl. Akad. Nauk SSSR, 214:5 (1974),  1031–1034  mathnet  mathscinet  zmath
5. A. A. Markov, “On the language $_3$”, Dokl. Akad. Nauk SSSR, 214:4 (1974),  765–768  mathnet  mathscinet  zmath
6. A. A. Markov, “On the language $_2$”, Dokl. Akad. Nauk SSSR, 214:3 (1974),  513–516  mathnet  mathscinet  zmath
7. A. A. Markov, “On the language $_1$”, Dokl. Akad. Nauk SSSR, 214:2 (1974),  279–282  mathnet  mathscinet  zmath
8. A. A. Markov, “On the language $_0$”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  40–43  mathnet  mathscinet  zmath
1967
9. A. A. Markov, “Normal algorithms connected with the computation of boolean functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967),  161–208  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:1 (1967), 151–194
1964
10. A. A. Markov, “Normal algorithms which compute Boolean functions”, Dokl. Akad. Nauk SSSR, 157:2 (1964),  262–264  mathnet  mathscinet  zmath
1963
11. A. Markov, “On the inversion complexity of a system of Boolean functions”, Dokl. Akad. Nauk SSSR, 150:3 (1963),  477–479  mathnet  mathscinet  zmath
12. A. A. Markov, “Indistinguishability by invariants in the theory of associative calculi”, Izv. Akad. Nauk SSSR Ser. Mat., 27:4 (1963),  907–936  mathnet  mathscinet  zmath
13. A. A. Markov, “On certain algorithms related to systems of words”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963),  101–160  mathnet  mathscinet  zmath
1962
14. A. A. Markov, “On computable invariants”, Dokl. Akad. Nauk SSSR, 146:5 (1962),  1017–1020  mathnet  mathscinet  zmath
15. A. A. Markov, “On constructive mathematics”, Trudy Mat. Inst. Steklov., 67 (1962),  8–14  mathnet  mathscinet  zmath
1958
16. A. Markov, “Unsolvability of certain problems in topology”, Dokl. Akad. Nauk SSSR, 123:6 (1958),  978–980  mathnet  mathscinet  zmath
17. A. Markov, “The insolubility of the problem of homeomorphy”, Dokl. Akad. Nauk SSSR, 121:2 (1958),  218–220  mathnet  mathscinet  zmath
18. A. A. Markov, “Constructive functions”, Trudy Mat. Inst. Steklov., 52 (1958),  315–348  mathnet  mathscinet  zmath
1957
19. A. A. Markov, “On the inversion complexity of function systems”, Dokl. Akad. Nauk SSSR, 116:6 (1957),  917–919  mathnet  mathscinet  zmath
1954
20. A. A. Markov, “The theory of algorithms”, Trudy Mat. Inst. Steklov., 42 (1954),  3–375  mathnet  mathscinet  zmath
1952
21. A. A. Markov, “On unsolvable algorithmic problems”, Mat. Sb. (N.S.), 31(73):1 (1952),  34–42  mathnet  mathscinet  zmath
1951
22. A. A. Markov, “The theory of algorithms”, Trudy Mat. Inst. Steklov., 38 (1951),  176–189  mathnet  mathscinet  zmath
1949
23. A. A. Markov, “On the representation of recursive functions”, Izv. Akad. Nauk SSSR Ser. Mat., 13:5 (1949),  417–424  mathnet  mathscinet  zmath
1948
24. A. A. Markov, “On the dependence of axiom $B6$ on the other axioms of the Bernays–Gödel system”, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948),  569–570  mathnet  mathscinet  zmath
25. A. A. Markov, “On binary quadratic forms with positive determinant”, Uspekhi Mat. Nauk, 3:5(27) (1948),  7–51  mathnet  mathscinet  zmath
1946
26. A. Markoff, “On unconditionally closed sets”, Rec. Math. [Mat. Sbornik] N.S., 18(60):1 (1946),  3–28  mathnet  mathscinet  zmath
1945
27. A. A. Markoff, “On free topological groups”, Izv. Akad. Nauk SSSR Ser. Mat., 9:1 (1945),  3–64  mathnet  mathscinet  zmath
28. A. Markoff, “Foundations of the algebraic theory of tresses”, Travaux Inst. Math. Stekloff, 16 (1945),  3–53  mathnet  mathscinet  zmath
1944
29. A. Markoff, “On the existence of periodic connected topological group”, Izv. Akad. Nauk SSSR Ser. Mat., 8:5 (1944),  225–232  mathnet  mathscinet  zmath
1940
30. A. Markoff, “On the determination of the number of roots of an algebraic equation, situated in a given domain”, Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940),  3–6  mathnet  mathscinet  zmath
1939
31. A. Markoff, “On the definition of a complex”, Rec. Math. [Mat. Sbornik] N.S., 5(47):3 (1939),  545–550  mathnet  mathscinet  zmath
1938
32. A. Markoff, “On mean values and exterior densities”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938),  165–191  mathnet  zmath
33. A. Markoff, “On the representation of relatively definite functions”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938),  157–164  mathnet  zmath
1936
34. A. Markoff, “Über die freie Äquivalenz der geschlossenen Zöpfe”, Rec. Math. [Mat. Sbornik] N.S., 1(43):5 (1936),  719  mathnet
35. A. Markoff, “Über die freie Äquivalenz der geschlossenen Zöpfe”, Rec. Math. [Mat. Sbornik] N.S., 1(43):1 (1936),  73–78  mathnet  zmath
1929
36. A. Markoff (jun.), “The law of ten thirds and the classification of collisions in the general problem of three bodies”, J. Soc. Phys.-Math. Léningrade, 2:2 (1929),  81–97  mathnet

1966
37. I. G. Bashmakova, A. A. Markov (Jr.), K. A. Rybnikov, V. A. Uspenskii, A. P. Yushkevich, “Sof'ya Aleksandrovna Yanovskaya (on the occasion of her seventieth birthday)”, Uspekhi Mat. Nauk, 21:3(129) (1966),  239–247  mathnet  zmath; Russian Math. Surveys, 21:3 (1966), 213–221
1960
38. A. A. Markov (Jr.), P. S. Novikov, S. A. Yanovskaya, “An unsuccessful attempt of popularizing mathematical logic (On “Introduction to mathematical logic” by A. I. Popov)”, Uspekhi Mat. Nauk, 15:6(96) (1960),  215–221  mathnet
1952
39. B. N. Delone, A. G. Kurosh, A. N. Kolmogorov, A. A. Markov, A. O. Gel'fond, N. N. Meiman, I. N. Sanov, N. Ya. Vilenkin, “Paths of development of algebra”, Uspekhi Mat. Nauk, 7:3(49) (1952),  155–178  mathnet  mathscinet  zmath
1938
40. A. A. Markov, “On a book published by the USSR Academy of Sciences”, Uspekhi Mat. Nauk, 1938, 4,  331–333  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019